PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 68 | 3 | 201-212
Tytuł artykułu

On the distribution of the values of an additive arithmetical function with values in a locally compact abelian group

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
68
Numer
3
Strony
201-212
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-10-12
poprawiono
1993-12-14
Twórcy
  • C.N.R.S., U.R.A. 212, Théories Géométriques, Université Paris-VII, Tour N° 45-55, 5e Étage, 2, Place Jussieu, 75251 Paris Cedex 05, France
Bibliografia
  • [1] N. Bourbaki, Eléments de mathématique. Intégration, chap. I-IV, 2ème éd., Hermann, Paris, 1965.
  • [2] H. Delange, On the distribution modulo 1 of additive functions, J. Indian Math. Soc. 34 (1970), 215-235.
  • [3] P. D. T. A. Elliott, Probabilistic Number Theory I, Grundlehren Math. Wiss. 239, Springer, New York, 1979.
  • [4] P. D. T. A. Elliott, Arithmetic Functions and Integer Products, Grundlehren Math. Wiss. 272, Springer, New York, 1985.
  • [5] P. D. T. A. Elliott, On the limiting distribution of additive functions (mod 1), Pacific J. Math. 38 (1971), 49-59.
  • [6] P. D. T. A. Elliott and C. Ryavec, The distribution of values of additive arithmetical functions, Acta Math. 126 (1971), 143-164.
  • [7] P. Hartman, Infinite convolutions on locally compact abelian groups and additive functions, Trans. Amer. Math. Soc. 214 (1975), 215-231.
  • [8] B. V. Levine and N. M. Timofeev, On the distribution of values of additive functions, Acta Arith. 26 (1975), 333-364.
  • [9] E. Manstavicius, The distribution of additive arithmetic functions modulo 1, Litovsk. Mat. Sb. 13 (1973), 101-108.
  • [10] J. L. Mauclaire, Distribution des valeurs d'une fonction arithmétique additive à valeurs dans un groupe abélien localement compact métrisable, C. R. Acad. Sci. Paris Sér. I 313 (1991), 345-348.
  • [11] H. Reiter, Classical Harmonic Analysis and Locally Compact Groups, Clarendon Press, Oxford, 1968.
  • [12] W. Rudin, Fourier Analysis on Groups, 2nd ed., Interscience Publishers, New York, 1967.
  • [13] I. Z. Ruzsa, General multiplicative functions, Acta Arith. 32 (1977), 313-347.
  • [14] I. Z. Ruzsa, Infinite convolution and shift-convergence of measures on topological groups, in: Probability Measures on Groups (Proc. Conf., Oberwolfach 1981), Lecture Notes in Math. 928, Springer, New York, 1982, 337-353.
  • [15] A. Weil, L'intégration dans les groupes topologiques et ses applications, 2ème éd., Hermann, Paris, 1965
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav68i3p201bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.